Sold out

Product Info

For the relief of symptoms associated with colds or flu

How To Use

 

Delivery Info

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

  • Description
  • Related Products

Due to danger of paracetamol toxicity we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store!

For the relief of symptoms associated with colds or flu

Directions

How to take:

For oral use. Pour one sachet of power into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetner.

How much to take: Adults and children 12 and over: 1 sachet every 4 hours.

Do not exceed 6 sachets in 24 hours. Do not give to children under 12.

DO NOT EXCEED THE STATED DOSE!

Ingredients

Paracetamol 500mg, it's action is Analgesic for the relief of Headache, sore throat, fever, body aches and pains.

Powder for oral solution also contains sodium citrate, sucrose, saccharin sodium, aspartame (E951), lactose, see leaflet enclosed for further information. If you have been told by youtr doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.

Warnings

Keep out of the reach and sight of children.

Contains Paracetamol, Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

 

Written by an anonymous user on

Customer Reviews
based on reviews
Write a Review
Write a Review
This is a required field
This is a required field
This is a required field
This is a required field
This is a required field
Cancel
Submit Review
There are no customer reviews yet.
Thank you for submitting your review. Once it is approved, your review will show up in the list of reviews.
Submitting your review failed. Please try again.